# SDR ASOA2013051303518

- Difficulty date: April 18, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 10,521 hours, 6,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 276
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE CRACKED AT FS 276.   REMOVED CRACKED ANGLE AND INSTALLED SERVICABLE ANGLE IAW SRM 51-42-06-001-001 AND 51-42-21-001-001.
